What is Calpol SixPlus FastMelts Strawberry?
The paracetamol in Calpol SixPlus FastMelts Strawberry is used to relieve pain and/or bring down fever (high temperature) in many conditions including cold and ﬂu, headache, toothache, earache, post-immunisation fever, sore throat and other aches and pains.
How to use Calpol SixPlus FastMelts Strawberry
- For oral use only.
- To remove tablet use a fingernail to break the foil along the dotted line before pressing the tablet out.
- Tablets can be sucked gently until they melt on the tongue. There is no need to take water as they melt into a pleasant tasting paste which is easily swallowed.
- Alternatively, the tablets can be dissolved in a teaspoon of water or milk if preferred.
- Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor.
Children from 6 years to adults
6-9 years - 1 tablet
9-12 years - 2 tablets
12-16 years - 2-3 tablets
Adults and children over 16 years - 2-4 tablets
- Do not give more than 4 doses in any 24 hours.
- Leave at least 4 hours between doses.
- Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
What does Calpol SixPlus FastMelts Strawberry contain?
The active ingredient is: paracetamol 250 mg per tablet.
Other ingredients are: Mannitol (E421), crospovidone, aspartame (E951), magnesium stearate, basic butylated methacrylate copolymer, polyacrylate dispersion 30% and colloidal anhydrous silica. The flavouring is strawberry.
Free UK Delivery on all orders over £30 - Delivery within 2-5 working days
Standard UK Delivery - £2.49 - Delivery within 2-5 working days